# SDR AUS20011133

- Difficulty date: October 25, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Pressure Switch
- Part number: 21SN4182
- Condition: Faulty
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) NR 1 ENGINE PNEUMATIC SYSTEM OVERPRESSURE SWITCH FAULTY.
